# SDR SWAA2017081515591

- Difficulty date: August 4, 2017
- Submitted: August 15, 2017
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 38,693 hours, 22,898 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bearing
- Part number: 115A52403
- Part serial: P2000920701
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR FORWARD TRUNNION PIN TRANSITIONAL RADIUS CORRODED.   R & R THE BEARING ASSEMBLY IAW MM.
